Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 91, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 26, 2014, 6:55 AM CDT for DeWitt County, Texas. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2014, 6:55 AM CDT (11:55 UTC)
- Expired
- May 26, 2014, 7:45 AM CDT
- In force
- 50 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
County DeWitt County, TX
The radar
The Austin/San Antonio radar (KEWX), 107 km from the middle of the area, began a volume at 11:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 7:00 AM CDT | TSTM WND DMG | 2 N Yorktown, TX | 3 RECREATIONAL VEHICLES WERE BLOWN OVER WITH ONE BADLY DAMAGED. WIND ESTIMATED TO BE 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 11.9 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -286 J/kg
- Mixed-layer LCL
- 1151 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
343
WUUS54 KEWX 261155
SVREWX
TXC123-261245-
/O.NEW.KEWX.SV.W.0091.140526T1155Z-140526T1245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
655 AM CDT MON MAY 26 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL DEWITT COUNTY...
* UNTIL 745 AM CDT.
* AT 654 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR YORKTOWN...
AND MOVING EAST AT 15 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE CUERO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 2896 9716 2891 9724 2890 9738 2892 9742
2890 9744 2890 9754 2908 9757 2915 9718
2897 9715
TIME...MOT...LOC 1155Z 263DEG 12KT 2900 9743
$$1 follow-up statement
678
WWUS54 KEWX 261216
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
716 AM CDT MON MAY 26 2014
TXC123-261245-
/O.CON.KEWX.SV.W.0091.000000T0000Z-140526T1245Z/
DEWITT TX-
716 AM CDT MON MAY 26 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR CENTRAL DEWITT COUNTY...
AT 712 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF
ARNECKVILLE...OR 8 MILES SOUTHWEST OF CUERO...MOVING EAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MEYERSVILLE
LAT...LON 2896 9716 2891 9724 2890 9738 2892 9742
2890 9744 2890 9754 2908 9757 2915 9718
2897 9715
TIME...MOT...LOC 1216Z 263DEG 12KT 2901 9735
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 6:46 AM CDT, 9 minutes earlier.
Area forecast discussion, May 26, 6:46 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 646 AM CDT MON MAY 26 2014 .AVIATION... A LINE OF SHOWERS AND THUNDERSTORMS IS APPROACHING DRT. THESE WILL AFFECT THE TERMINAL FOR THE NEXT COUPLE OF HOURS. VFR CIGS AT AUS AND SAT WILL LOWER TO MVFR LATER THIS MORNING. THEM IMPROVEMENT TO VFR AT ALL TERMINALS LATE AFTERNOON OR EARLY EVENING. THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS AT AUSTIN AND SAN ANTONIO AIRPORTS THIS AFTERNOON. THE BEST CHANCE WILL BE AT AUS. CIGS WILL LOWER OVERNIGHT TO MVFR. && .PREV DISCUSSION... /ISSUED 259 AM CDT MON MAY 26 2014/ SHORT TERM (TODAY THROUGH TUESDAY)... UPPER AIR ANALYSIS LAST EVENING SHOWED AN AREA OF LOW HEIGHTS ALONG THE COLORADO/NEW MEXICO BORDER WITH SOUTHWESTERLY FLOW ACROSS TEXAS. THERE WAS A JET STREAK IN THE SOUTHEAST QUADRANT OF THIS LOW WITH THE EXIT REGION NOSING ACROSS THE RIO GRANDE. A LOW LEVEL JET HAD DEVELOPED FROM THE SOUTHEAST ACROSS THE WESTERN HALF OF OUR CWA. AT THE SURFACE...HIGH PRESSURE WAS CENTERED OVER THE GULF AND WINDS OUTSIDE OF THUNDERSTORMS WERE FROM THE SOUTHEAST. DEW POINTS WERE GENERALLY IN THE MID TO UPPER 60S. DURING THIS PERIOD...THE UPPER LOW WILL MOVE ACROSS THE TEXAS PANHANDLE AND INTO NORTH CENTRAL TEXAS WITH THE TROUGH AXIS MOVING TO OUR EAST. THE LOW LEVEL FLOW WILL REMAIN FROM THE SOUTHEAST KEEPING DEEP MOISTURE OVER THE REGION. PW WILL BE 1.5 TO 1.75 INCHES WHICH IS ABOVE NORMAL BUT BELOW THE TWO STANDARD DEVIATIONS WE LOOK AT FOR HEAVY RAINFALL. MODELS CONTINUE TO HAVE FAIRLY HIGH POPS...BUT LOWER QPF. WITH RAIN CONTINUING IN SOME PARTS OF THE CWA AND NEW DEVELOPMENT IN MEXICO WILL CONTINUE FLASH FLOOD WATCH FOR NOW. LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)... THE UPPER LOW WILL DIG TOWARD THE SOUTHEAST THROUGH EAST TEXAS TUESDAY NIGHT INTO THURSDAY. THIS WILL KEEP THE ATMOSPHERE UNSETTLED OVER SOUTH CENTRAL TEXAS. SHOWERS AND THUNDERSTORMS WILL LINGER ACROSS THE EASTERN HALF OF THE FORECAST AREA THROUGH THURSDAY. TOWARD THE END OF THE WEEK...THE SUBTROPICAL RIDGE WILL BUILD IN FROM THE WEST. THERE WILL STILL BE ENOUGH INSTABILITY TO HAVE SLIGHT CHANCE POPS ESPECIALLY ACROSS THE EASTERN HALF UNTIL SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 86 71 85 70 87 / 40 50 40 50 30 AUSTIN BERGSTROM INTL AIRPORT 86 69 85 68 86 / 40 40 40 50 30 NEW BRAUNFELS MUNI AIRPORT 86 68 87 68 88 / 40 40 30 50 20 BURNET MUNI AIRPORT 83 68 84 68 85 / 40 50 30 50 20 DEL RIO INTL AIRPORT 88 72 93 73 96 / 20 30 - 20 - GEORGETOWN MUNI AIRPORT 85 71 83 70 85 / 40 50 40 50 20 HONDO MUNI AIRPORT 89 72 92 72 93 / 40 40 20 30 10 SAN MARCOS MUNI AIRPORT 85 69 85 68 86 / 40 40 30 50 30 LA GRANGE - FAYETTE REGIONAL 87 71 86 71 86 / 30 30 40 40 40 SAN ANTONIO INTL AIRPORT 86 71 89 71 90 / 40 40 20 40 20 STINSON MUNI AIRPORT 88 72 90 71 91 / 40 40 20 40 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR THE FOLLOWING COUNTIES: BANDERA...BEXAR...BLANCO...BURNET...COMAL...EDWARDS... GILLESPIE...KENDALL...KERR...KINNEY...LLANO...MEDINA...REAL... UVALDE...VAL VERDE. && MESOSCALE/AVIATION...99 SYNOPTIC/GRIDS...05
Hazardous weather outlook, May 25, 10:01 PM CDT, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1001 PM CDT SUN MAY 25 2014 TXZ171>173-183>194-202>209-217>225-228-270400- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1001 PM CDT SUN MAY 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE HILL COUNTRY AND THE EDWARDS PLATEAU THROUGH MONDAY MORNING. THIS WATCH INCLUDES THE GREATER SAN ANTONIO METRO AREA. STRONG THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS SOUTH TEXAS TONIGHT...PRODUCING COPIOUS AMOUNTS OF RAINFALL. WIDESPREAD ACCUMULATIONS OF 1 TO 3 INCHES WILL BE POSSIBLE ACROSS THE WATCH AREA...WITH ISOLATED AMOUNTS APPROACHING 7 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED ACROSS SOUTH CENTRAL TEXAS MONDAY AFTERNOON AND EVENING. ADDITIONAL EXCESSIVE RAINFALL ACCUMULATION IS POSSIBLE...ALONG WITH HAIL AND GUSTY WINDS IN THE STRONGEST THUNDERSTORMS. YET ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS POSSIBLE ON TUESDAY...GENERALLY EAST OF HIGHWAY 83. ADDITIONAL HEAVY RAINFALL...GUSTY WINDS AND LARGE HAIL WILL BE A THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THROUGH TONIGHT AND POSSIBLE AGAIN MONDAY AND TUESDAY.
In the hours before
Special weather statement, May 26, 3:57 AM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
357 AM CDT MON MAY 26 2014
TXZ183-260945-
VAL VERDE-
357 AM CDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 445 AM
CDT...
AT 353 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTH OF PUMPVILLE...OR 18 MILES
NORTHWEST OF LANGTRY...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
PANDALE...
HACKBERRY CROSSING...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3007 10176 3029 10177 3030 10176 3030 10134
3028 10129 2993 10169 2999 10177 3007 10177
TIME...MOT...LOC 0857Z 220DEG 22KT 3006 10169Local storm report, May 26, 4:07 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
407 AM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM TSTM WND GST PLEASANTON 28.96N 98.49W
05/26/2014 M70 MPH ATASCOSA TX ASOS
ASOS REPORT GUST 61KTS
&&
EVENT NUMBER EWX1400472
JMSSpecial weather statement, May 26, 4:56 AM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
456 AM CDT MON MAY 26 2014
TXZ183-261045-
VAL VERDE-
456 AM CDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 545 AM
CDT...
AT 452 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTH OF SHUMLA...OR 14 MILES NORTHEAST
OF LANGTRY...MOVING EAST AT 45 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
JUNO...
LOMA ALTA...
BAKERS CROSSING...
DEVILS RIVER STATE NATURAL AREA...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3022 10143 3031 10118 3029 10116 3030 10091
2982 10072 2979 10144 3008 10152
TIME...MOT...LOC 0956Z 249DEG 41KT 2998 10135Special weather statement, May 26, 5:45 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
545 AM CDT MON MAY 26 2014
TXZ222>224-261130-
DE WITT-GONZALES-KARNES-
545 AM CDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KARNES...EXTREME
SOUTHERN GONZALES AND WESTERN DEWITT COUNTIES UNTIL 630 AM CDT...
AT 541 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF
GILLETT TO RUNGE...AND MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
YORKTOWN...
CUERO...
NORDHEIM...
NEW DAVY...
COTTON PATCH...
GRUENAU...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2889 9734 2892 9742 2883 9754 2883 9787
2919 9775 2921 9722
TIME...MOT...LOC 1045Z 267DEG 20KT 2911 9764 2887 9772Special weather statement, May 26, 5:50 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
550 AM CDT MON MAY 26 2014
TXZ183-184-261130-
EDWARDS-VAL VERDE-
550 AM CDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE AND NORTHWESTERN
EDWARDS COUNTIES UNTIL 630 AM CDT...
AT 548 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST
OF JUNO TO COMSTOCK...AND MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
COMSTOCK...
LOMA ALTA...
FLOUR MILLS...
DEVILS RIVER STATE NATURAL AREA...
PAFFORD CROSSING...
DEVILS SHORES...
VINEGARONE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3030 10107 3030 10056 3029 10046 2961 10078
2962 10131 2964 10131 2966 10135
TIME...MOT...LOC 1050Z 271DEG 19KT 3025 10098 2970 10122Special weather statement, May 26, 6:28 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
628 AM CDT MON MAY 26 2014
TXZ183-184-202-261215-
EDWARDS-KINNEY-VAL VERDE-
628 AM CDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE...NORTHWESTERN KINNEY
AND WESTERN EDWARDS COUNTIES UNTIL 715 AM CDT...
AT 624 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTH OF
FLOUR MILLS TO 7 MILES NORTHWEST OF AMISTAD VILLAGE...AND MOVING EAST
AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
LOMA ALTA...
FLOUR MILLS...
CARTA VALLEY...
VINEGARONE...
ROUGH CANYON REC AREA...
DEVILS SHORES...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3030 10063 3029 10004 2947 10060 2947 10116
2951 10118
TIME...MOT...LOC 1128Z 269DEG 25KT 3027 10055 2955 10105The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:05 PM CDT | Areal Flood Advisory | EWX | Real | 115 min |
| May 25, 7:19 PM CDT | Special Weather Statement | EWX | Kerr | 26 min |
| May 25, 7:38 PM CDT | Flash Flood Warning | EWX | Real | 3 hr |
| May 25, 8:00 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 60 min |
| May 25, 8:07 PM CDT | Special Weather Statement | EWX | Real | 23 min |
| May 25, 8:19 PM CDT | Special Weather Statement | EWX | Bandera | 26 min |
| May 25, 8:26 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr | 2 hr |
| May 25, 8:31 PM CDT | Areal Flood Advisory | EWX | Uvalde | 119 min |
| May 25, 8:42 PM CDT | Special Weather Statement | EWX | Kerr | 33 min |
| May 25, 8:58 PM CDT | Flash Flood Warning | EWX | Bandera, Kerr, Medina, Uvalde | 5 hr |
| May 25, 10:00 PM CDT | Special Weather Statement | EWX | Bandera | 30 min |
| May 25, 10:03 PM CDT | Special Weather Statement | EWX | Kinney | 27 min |
| May 25, 10:26 PM CDT | Special Weather Statement | EWX | Kinney | 34 min |
| May 25, 10:51 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Comal, Kendall, Kerr, Medina | 3 hr |
| May 25, 11:02 PM CDT | River Flood Warning | EWX | Bandera | 4 hr |
| May 25, 11:06 PM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Uvalde, Zavala | 114 min |
| May 25, 11:08 PM CDT | Special Weather Statement | EWX | Maverick | 52 min |
| May 25, 11:22 PM CDT | Special Weather Statement | EWX | Uvalde | 23 min |
| May 26, 12:18 AM CDT | Special Weather Statement | EWX | Uvalde, Zavala | 57 min |
| May 26, 12:20 AM CDT | Special Weather Statement | EWX | Zavala | 55 min |
| May 26, 12:54 AM CDT | Special Weather Statement | EWX | Zavala | 66 min |
| May 26, 1:40 AM CDT | River Flood Warning | EWX | Kerr | 4 hr |
| May 26, 1:59 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Medina, Real, Uvalde | 3 hr |
| May 26, 2:28 AM CDT | Special Weather Statement | EWX | Frio | 32 min |
| May 26, 2:37 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 53 min |
| May 26, 3:29 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Wilson | 46 min |
| May 26, 3:35 AM CDT | Areal Flood Advisory | EWX | Bexar | 115 min |
| May 26, 3:57 AM CDT | Special Weather Statement | EWX | Val Verde | 48 min |
| May 26, 4:14 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes, Wilson | 46 min |
| May 26, 4:43 AM CDT | Areal Flood Warning | EWX | Medina | 3 hr |
| May 26, 4:55 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes, Wilson | 50 min |
| May 26, 4:56 AM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| May 26, 5:08 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Medina, Real, Uvalde | 112 min |
| May 26, 5:45 AM CDT | Special Weather Statement | EWX | DeWitt | 45 min |
| May 26, 5:50 AM CDT | Special Weather Statement | EWX | Val Verde | 40 min |
| May 26, 6:08 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Karnes | 52 min |
| May 26, 6:28 AM CDT | Special Weather Statement | EWX | Edwards | 47 min |
| May 26, 7:13 AM CDT | Special Weather Statement | EWX | Edwards | 47 min |
| May 26, 8:07 AM CDT | Areal Flood Advisory | EWX | DeWitt | 113 min |
| May 26, 8:40 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Real, Uvalde | 3 hr |
| May 26, 9:17 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kerr, Llano | 3 hr |
| May 26, 9:44 AM CDT | Special Weather Statement | EWX | Medina | 61 min |
| May 26, 9:54 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina | 51 min |
| May 26, 10:10 AM CDT | Special Weather Statement | EWX | Burnet | 50 min |
| May 26, 10:16 AM CDT | Special Weather Statement | EWX | Comal | 44 min |
| May 26, 11:01 AM CDT | Special Weather Statement | EWX | Bexar | 59 min |
| May 26, 11:10 AM CDT | Special Weather Statement | EWX | Travis | 50 min |
| May 26, 11:20 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Kendall, Medina and 1 more | 4 hr |
| May 26, 11:48 AM CDT | Special Weather Statement | EWX | Lee | 42 min |
| May 26, 12:06 PM CDT | Special Weather Statement | EWX | Wilson | 39 min |
| May 26, 12:55 PM CDT | Special Weather Statement | EWX | Karnes | 50 min |
| May 26, 1:10 PM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Comal, Guadalupe, Wilson | 110 min |
| May 26, 1:36 PM CDT | River Flood Warning | EWX | Medina | 7 hr |
| May 26, 2:39 PM CDT | Flash Flood Warning | EWX | DeWitt, Karnes | 3 hr |
| May 26, 3:58 PM CDT | Flash Flood Watch | EWX | Bandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 19 more | 20 hr |
| May 26, 4:26 PM CDT | River Flood Warning | EWX | Uvalde | 4 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.